# SDR 98UAL900176

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 7A14376
- Condition: Failed Test
- Location: Slide Raft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE/RAFT IT FAILED THE AIR RETENTION TEST.  FAILURE DUE TO A SEAM LEAK IN THE UPPER TUBE ON THE LOWER END CROSS OVERTUBE LOWER SEAM UNDER CHAFING PANEL.  SLIDE/RAFT SENT TO VENDOR FOR REPAIR.
